# SDR 29GA2014092300002

- Difficulty date: September 20, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 32,148 hours, 36,285 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR HANDLE IS VERY HARD TO OPEN . CLEANED DOOR SEAL AND LUBED DOOR MECHANISM.
